U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Does claritin d contain acetaminophen

A member asked:
Dr. Maria Guerra
Pharmacology 8 years experience
Yes Tylenol (acetaminophen) is ok: Unfortunately headache is one of the common side effects of Loratadine. You can take Tylenol, (acetaminophen) there is no interaction with Loratadine ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Yes : XL-3 also contains phenyl epherine, a decongestant, can increase your blood pressure if you're already hypertensive, at any rate, headache can be a si... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 32-year-old member asked:
Dr. Ravi Chand
Psychiatry 27 years experience
Claritin (loratadine): May or may not depending on what kind you take, contains antihistamine loratidine.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. James Ferguson
Pediatrics 47 years experience
No: This is the brand name for a single component medication.(not Ibuprofen or acetaminophen).
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old member asked:
Dr. Robin Ifft
Pediatrics 44 years experience
Yes.: Yes you can. No problems taking Claritin and tylenol (acetaminophen) together.
Created for people with ongoing healthcare needs but benefits everyone.
A 29-year-old male asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Yes: But plain tylenol (acetaminophen) though, not the tylenol (acetaminophen) that contains an antihistamine like night time or cold and flu
Created for people with ongoing healthcare needs but benefits everyone.
A 38-year-old member asked:
Dr. James Ferguson
Pediatrics 47 years experience
Yes: These medications can be given concurrently.They do not interfere with one another.
Created for people with ongoing healthcare needs but benefits everyone.
A 69-year-old female asked:
Dr. Helen Gray
Family Medicine 14 years experience
Depends...: It depends on the symptoms you are taking them for. Tyelnol is typically for pain or fever relief while Claritin (loratadine) is for allergies. You ma... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 47-year-old member asked:
Dr. Michael Zacharisen
Allergy and Immunology 34 years experience
Yes: Tylenol (acetaminophen) sinus contain Acetaminophen and a decongestant phenylephrine. There should not be issues with adding Claritin (an antihistami... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 37-year-old member asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Yes, please obtain: Help. The national suicide prevention lifeline is available 24/7 at 1-800-273-8255. If you are having active thoughts of taking an overdose or harming... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 30-year-old member asked:
Dr. James Ferguson
Pediatrics 47 years experience
Yes: The products will not interfere with one another.You might want to make sure the kids stomach settles with one before you give the other as sometimes ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
Dr. Stephen Rothstein
A Verified Doctoranswered
40 years experience
Claritin (loratadine): No. Too much pseudoephedrine. Try taking plain claritin (loratadine) instead
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership